# SDR MZZA98259

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79743
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Splice
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, CORROSION WAS FOUND ON LEFT WING T/E INBOARD MID FLAP L/E INTERIOR SPLICE PLATE AT WBL 122.  THE CORRODED SPLICE PLATE WAS REMOVED AND REPLACED WITH NEW SPLICE PLATE MADE FROM 2024-T3 CLAD SHEET.  (M)
